# SDR CALA2025090408468

- Difficulty date: August 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 25,156 hours, 9,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY LIGHT INOP. SUPPORT TASK NSA EMX N/R 00266. REPLACED RH AFT OVER WING EMERGENCY LIGHT BULB AND TESTED GOOD IAW B737-800 AMM 33-51-04-960-801. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00266.
